Open Access   

Downloads

Download data is not yet available.

Abstract

This article was retracted on 10 March 2022 by author.


 


Background: Acetylsalicylic acid is indicated for the treatment and prophylaxis of many cardiovascular diseases. In some cases, it may cause cutaneous adverse reactions. In this case, leukocytoclastic vasculitis was developed due to the use of aspirin.


Case presentation: A 70-year-old male patient complained of bilateral lower limb swelling associated with swelling over the scrotum and penis for 3 days. He was suffering from several medical conditions for which he was taking multiple medications. One month ago, he had a cerebrovascular accident (CVA) and was taken to a private clinic where he was prescribed a combination of aspirin (125 mg) and atorvastatin (20 mg) at bedtime (HS) (no documentation was found). He had a mild renal impairment. During hospitalization, he developed hematuria. On the third day of admission, he was diagnosed with leukocytoclastic vasculitis and admitted to the ICU. Leukocytoclastic vasculitis was suspected due to a combination of aspirin and atorvastatin. This combination drug was stopped, and the patient was monitored. These dechallenges resulted in his recovery from leukocytoclastic vasculitis.


Conclusion: Leukocytoclastic vasculitis may be caused by aspirin and showed some reversible recovery of the symptoms after cessation.



Author's Affiliation
Article Details

Issue: Vol 8 No 1 (2022): Vol 8, Issue 1: Under publishing
Page No.: ID31
Published: Mar 2, 2022
Section: Case report
DOI: https://doi.org/10.15419/ajhs.v8i1.502

 Copyright Info

Creative Commons License

Copyright: The Authors. This is an open access article distributed under the terms of the Creative Commons Attribution License CC-BY 4.0., which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

 How to Cite
Sajan, C., Shah, P., & Karn, A. (2022). Aspirin-induced Leukocytoclastic Vasculitis: Case Report. Asian Journal of Health Sciences, 8(1), ID31. https://doi.org/https://doi.org/10.15419/ajhs.v8i1.502

 Cited by

Article level Metrics by Paperbuzz/Impactstory
Article level Metrics by Altmetrics

 Article Statistics
HTML = 209 times